I had Restylane 1ml in my naso folds 6 weeks ago. Right after I had chipmunk cheeks, when I smiled huge creases under my eyes that I never had. Horrified! Hasn't improved. I have taken great care of my skin, and now huge creases when I smile, and look like bags at rest. Can the filler be too high and too much near my nose and pushing upward causing under eye deep creases?. Doc says he didn't put it in cheeks. The deepest area filled was near my nose. Is lab created non-brand Hyaluranidase safe?
Can Nasolabial Restylane Be Placed Too High and Cause Smile Creases?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 3
Restylane and facial lines
It is certainly possible for you to notice lines on your face that were not treated with restylane, and you may notice other irregularities after treatment. But it is hard to say without photos.
Can Restylane CREATE creases?
Hello 2396. It's difficult to say what's going on without a picture, but it's certainly possible to have an injection product like Restylane create unintended side effects such as a change to an adjacent area of the face.
It's hard to envision huge creases under your eyes caused by injections to the nasolabial folds, but if they in fact are related, we would suggest using Vitrase branded hyaluronidase to attempt to reverse the injections.
Restylane and chipmunk cheeIks
It is difficult to comment without examining you and seeing your before photographs. I would not trust any imported hyaluronidase. Your doctor says that the cheeks weren't injected so the hyaluronidase wouldn't work there. You may need a second opinon if your questions aren't answered to your satisfaction.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.